Some Chaotic Properties of Discrete Fuzzy Dynamical Systems
Yaoyao Lan,
Qingguo Li,
Chunlai Mu and
Hua Huang
Abstract and Applied Analysis, 2012, vol. 2012, 1-9
Abstract:
Letting be a metric space, a continuous map, and the space of nonempty fuzzy compact subsets of with the Hausdorff metric, one may study the dynamical properties of the Zadeh's extension . In this paper, we present, as a response to the question proposed by Román-Flores and Chalco-Cano 2008, some chaotic relations between and . More specifically, we study the transitivity, weakly mixing, periodic density in system , and its connections with the same ones in its fuzzified system.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/875381.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/875381.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:875381
DOI: 10.1155/2012/875381
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().